Responses

Download PDFPDF

Branch retinal artery occlusion; another complication of sildenafil
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Viagra and branch retinal artery occlusion: a stiff response
    • , Research Fellow
    • Other Contributors:
      • William Westlake

    Editor,
    I was interested to read the case report of branch retinal artery occlusion (BRAO) in a 69 year old male that was presumed to have been caused by sildenafil.

    In addition to transient cardiac arrhythmia, the authors speculate that the underlying mechanism of arterial occlusion may have been a sudden rise in intra-ocular pressure caused by Viagra. They do not mention whether the arteri...

    Show More
    Conflict of Interest:
    None declared.